U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

What are the effects of diphenhydramine od?

2 doctor answers3 doctors weighed in
Dr. Robert Woods
Psychiatry 31 years experience
Dangerous Effects: Although death by Diphenhydramine overdose is uncommon, dangers associated with an overdose include cardiac arrhythmias, delirium, respiratory suppression, short-term memory loss, and urinary retention. If you suspect Diphenhydramine overdose, contact emergency services (911). There is an antidote that can be administered by medical professionals in the emergency room.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 37-year-old member asked:
2 doctor answers8 doctors weighed in
A 29-year-old member asked:
1 doctor answer3 doctors weighed in
Last updated Sep 9, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.